# SDR MASA2016021412767

- Difficulty date: February 15, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 28,732 hours, 23,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LGHTS WILL NOT STAY ON WHEN TESTED, CHARGED, OPS GOOD.
